Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Has itchy bumps on back and stomach. Had been on antibiotic. Related?

My husband has developed red bumps on his stomach and back that itch . He has had them for about 6 weeks and they aren t going away. He was on an antibiotic before this happened, but if he had a reaction to this medicine, I would think it would have gone away by now. We ve tried taking away a bunch of different types of foods like milk, wheat, soaps, vitamins , detergent or any other creams. Nothing seems to help. It doesn t seem to get any worse, or better. Can you help?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, i am Dr Mbobnda. You are very correct to be worried about the duration of the bumps. Does you husband have fever? are the itches mostly at night or during the day? Those are some questionned that need an answer for a better diagnosis.I think you should meet a physician to examine your husband. And to run the appropriate tests
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor